# SDR FDEA202506100863

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 55,968 hours, 31,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5377840920800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR38.2 - FR39, S44R STRINGER CORRODED. REPAIRED THE CORRODED STRINGER AT FR38.2 - FR39, S44R PER A300-600 SRM53-10-14 & EA:6-  5310-T0383790 P1. TITLE: FUSELAGE - MAINFRAME - STRINGER REPAIR AT STGR44R, FR38.2 - FR39.   THIS IS CAT B REPAIR AND MUST BE INSPECTED AT DEFINED INTERVALS PER A300-600 SRI53-10-  14-2-008-00. FIRST INSP AFTER REPAIR EMBODIMENT: 51000FC/89000FH. SUBSEQUENT INSP AT   INTERVAL: TBD. INSP METHOD: TBD. MAJOR REPAIR IAW FEDEX GMM6-2-100.
